# SDR USAA2012030500005

- Difficulty date: March 1, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 26,234 hours, 20,586 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Condition: Excess Play
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MON - LEFT WING FLAP INTERCONNECT ROD RADIAL PLAY IS GREATER THAN 0.0157 INCHES BUT LESS THAN 0.027 INCHES.  REPLACED LEFT WING FLAP INTERCONNECT STRUT IAW A319 AMM 27-51-44-400.
